Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 1

All articles in this issue are freely accessible.

Symbolic dynamics and Markov partitions
Roy L. Adler.
Bull. Amer. Math. Soc. 35 (1998), 1-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1477538
Algorithmic recognition of 3-manifolds
Abigail Thompson.
Bull. Amer. Math. Soc. 35 (1998), 57-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487190
Erratum to “Model Theory and Diophantine Geometry”
Anand Pillay.
Bull. Amer. Math. Soc. 35 (1998), 67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487191

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vicious circles: On the mathematics of non-wellfounded phenomena, by Jon Barwise and Larry Moss.
Reviewer: J. J. M. M. Rutten
Bull. Amer. Math. Soc. 35 (1998), 69-75
Review information
Full-text PDF Free Access
Analysis on symmetric cones, by Jacques Faraut and Adam Koranyi.
Reviewer: Kenneth I. Gross
Bull. Amer. Math. Soc. 35 (1998), 77-86
Review information
Full-text PDF Free Access
Linear functional equations. Operator approach, by Anatolij Antonevich.
Reviewer: Justin R. Peters
Bull. Amer. Math. Soc. 35 (1998), 87-89
Review information
Full-text PDF Free Access
Super-real fields---Totally ordered fields with additional structure, by H. Garth Dales and W. Hugh Woodin.
Reviewer: Gregory Cherlin
Bull. Amer. Math. Soc. 35 (1998), 91-98
Review information
Full-text PDF Free Access
Stochastic analysis, by Paul Malliavin.
Reviewer: Bruce K. Driver
Bull. Amer. Math. Soc. 35 (1998), 99-104
Review information
Full-text PDF Free Access